MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1536/ihj.30.103

Медицинская библиотека · Japanese heart journal · 1989

A case of atrial septal defect combined with hypertension and left ventricular hypertrophy. Left ventricular failure induced by balloon occlusion and the effect of nifedipine.

Matsubara T, Yamazoe M, Koike T, Izumi T, Shibata A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 46 year old woman with hypertension and left ventricular hypertrophy accompanied by an atrial septal defect is reported. Hemodynamic changes induced by balloon occlusion and concomitant nifedipine were studied. Left ventricular failure appeared after balloon closure of the defect. Nifedipine decreased the increment in left ventricular end-diastolic pressure induced by balloon occlusion. After the reduction of systemic vascular resistance, the ratio of intracardiac shunt flow was still larger. Surgical closure of the defect was performed and the postoperative course was good with the use of vasodilators.

Для цитирования: Matsubara T, Yamazoe M, Koike T, Izumi T, Shibata A. A case of atrial septal defect combined with hypertension and left ventricular hypertrophy. Left ventricular failure induced by balloon occlusion and the effect of nifedipine.. Japanese heart journal. 1989. DOI: 10.1536/ihj.30.103.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.